# SDR ASOA201200677

- Difficulty date: March 1, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 26,327 hours, 19,356 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 483-573
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDWALL SEAT TRACK HAS CORRODED HARDWARE AND CORROSION ON SEAT TRACK AT FS 483 - 573.  COMPLIED WITH EC/TC REO 670-53-00-343 AND GENERIC REO 670-53-00-343, REV B.   R & R CORRODED HARDWARE AS NECCESARY IAW AMM 53-00-49-000-801.
